MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFEDAY; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. SAFEDAY; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 352904
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event 1 of b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
Event 1: as reported by the user facility: a set was leaking while the roller clamp and slide clamp above the filter were closed.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).No physical sample was provided for evaluation; however, a video of the reported defect was provided.The set was visually evaluated via the video and fluid was seen coming from the distal connector even though the roller clamp was activated.The video and all available information were forwarded to the supplier for further evaluation.Based on the supplier's statement, the defect was present in the video; however, the supplier was unable to perform a thorough investigation without the physical sample.Further investigation of the complaint is not possible.  review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.  we will maintain this report for further references and continue to monitor other reports for similar occurrences.  if any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SAFEDAY
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key11314307
Report Number2523676-2021-00022
Device Sequence Number2737161
Product Code FPA
UDI-Device Identifier04046964181993
UDI-Public04046964181993
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number352904
Device Catalogue Number352904
Device Lot Number0061751867
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1